Alert archive / South Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 137, NWS Sioux Falls, SD

May 30, 2022Aurora County, Douglas County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 30, 2022, 11:31 AM CDT for Aurora County, Douglas County, South Dakota. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2022, 11:31 AM CDT (16:31 UTC)
Expired
May 30, 2022, 11:41 AM CDT
In force
10 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Aurora County, SD, Douglas County, SD

The radar

The Sioux Falls radar (KFSD), 140 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 4.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:55 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, May 30, 6:55 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
655 AM CDT Mon May 30 2022

.SHORT TERM...(Today and Tonight)
Issued at 425 AM CDT Mon May 30 2022

Very complex forecast over the next 18-24 hours, with multiple
waves of storms possibly rotating northward across the forecast
area through this afternoon/early evening, as an intensifying
mid-upper level trough lifts from Nebraska into South Dakota.
Extremely difficult to pin down timing of the potential waves,
though could be seeing the first signs of the next wave developing
in central Nebraska near the KLNX radar as of 09Z. While seeing
little consensus in timing among varoius CAMs at this point, there
is greater consensus in the potential for strong to severe storms
scattered along a line which lifts north through our South Dakota
counties. Early-mid morning activity may be more isolated, as it
will be moving through air mass which is still recovering from
overnight storms and favoring elevated convection, with isolated
large hail as the primary threat.

Storms which approach late morning through the afternoon more
likely to be on the stronger side as cap erodes and potential for
surface based activity increases. Steep mid level lapse rates and
robust deep layer shear expected, with the latter in response to
the increasing mid to upper level winds. Forecast hodographs are
largely linear, favoring damaging winds with small bowing
clusters. However, as storms approaching a northward moving warm
front, or develop along an eastward moving dry line, enhanced low
level shear may favor a more concentrated tornadic potential.

Although some differences in timing exist, general consensus shows
a diminishing severe threat across our forecast area by 8-9pm, if
not before.

Aside from the storms, the southerly low level jet will aid in
producing strong southerly winds across eastern portions of the
forecast area today. Could be marginal, but gusts near 45 mph are
possible near/east of a Yankton to Sioux Falls to Ivanhoe line.

Tonight, the surface/upper low lift north of the area, with cooler
westerly flow taking over. Moisture wrapping around the system
will keep a chance of showers or isolated non-severe thunderstorms
across western portions of the area tonight into early Tuesday.

.LONG TERM...(Tuesday through Sunday)
Issued at 425 AM CDT Mon May 30 2022

Cooler air will dominate through midweek as the upper low lifts
into Canada and a cool front pushes southeast through the region
on Tuesday. We should then remain in a dry pattern through the
latter half of the work week, with temperatures slowly trending
toward seasonable levels. Subtle waves sliding through the west-
northwest upper level flow could bring a chance of precipitation
continued seasonably cool temperatures to the region next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 651 AM CDT Mon May 30 2022

Scattered thunderstorm chances across the forecast area through
31/00Z-01Z this evening, with areas of MVFR-locally IFR ceilings
and visibility. Storms will have the potential for very strong
wind gusts and hail, mainly after 30/16Z, but have not included
in TAFs at this time due to uncertainty in timing.

Also looking for low level wind shear after 31/00Z as a strong
southwesterly low level jet develops. Also some uncertainty in
strength of this jet, though potential for 55-60kt or higher
within the lowest 2kft AGL.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory from noon today to 8 PM CDT this evening for
     SDZ056-062-066-067-070-071.

MN...Wind Advisory from noon today to 8 PM CDT this evening for
     MNZ071-072-080-081-089-090-097-098.

IA...Wind Advisory from noon today to 8 PM CDT this evening for
     IAZ001>003-012>014-020>022-031-032.

NE...Wind Advisory from noon today to 8 PM CDT this evening for
     NEZ013-014.

&&

SHORT TERM...JH
LONG TERM...JH
AVIATION...JH
Hazardous weather outlook, May 30, 4:44 AM CDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
444 AM CDT Mon May 30 2022

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-310945-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory-
Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-
McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-
Yankton-Union-
444 AM CDT Mon May 30 2022

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska,
central South Dakota, east central South Dakota, south central
South Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

Yet another round of severe weather appears likely today.
Isolated strong to severe storms are possible early this morning,
mainly west of I-29. However, the greater threat will come from
late morning into early this evening, though specific timing and
location details are still somewhat uncertain. All modes of severe
weather are possible today, including a few tornadoes, very large
hail, damaging winds, and perhaps localized flash flooding.

If you have outdoor plans for the Memorial Day holiday, be sure
to stay weather aware. Know where the nearest sturdy shelter is
located, and be prepared to seek shelter quickly should severe
storms develop.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely today, mainly between 10 am this
morning and 8 pm this evening.

In the hours before

Local storm report, May 30, 7:06 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
706 AM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     1 W LANE                44.07N 98.45W
05/30/2022  M58 MPH          JERAULD            SD   MESONET

            MESONET STATION 305 SD RWIS LANE.

1235 AM     TSTM WND GST     1 S KIMBALL             43.74N 98.96W
05/30/2022  M53 MPH          BRULE              SD   MESONET

            MESONET STATION 25 SD RWIS KIMBALL.

1236 AM     TSTM WND GST     5 W PLANKINTON          43.71N 98.58W
05/30/2022  M50 MPH          AURORA             SD   MESONET

            MESONET STATION 214 SD RWIS PLANKINTON.

1238 AM     TSTM WND GST     2 NW TRIPP              43.24N 97.99W
05/30/2022  M65 MPH          HUTCHINSON         SD   MESONET

            MESONET STATION 26 SD RWIS TRIPP.

1244 AM     TSTM WND GST     2 NNW HURON             44.39N 98.23W
05/30/2022  M52 MPH          BEADLE             SD   ASOS

            ASOS STATION KHON HURON REGIONAL AIRPORT.

1252 AM     TSTM WND GST     1 SSE MITCHELL          43.72N 98.03W
05/30/2022  M63 MPH          DAVISON            SD   PUBLIC

1256 AM     TSTM WND GST     3 E CAVOUR              44.37N 97.98W
05/30/2022  M62 MPH          BEADLE             SD   MESONET

            MESONET STATION 211 SD RWIS CAVOUR.

1257 AM     NON-TSTM WND GST 4 SSE MITCHELL          43.68N 98.02W
05/30/2022  M51 MPH          DAVISON            SD   MESONET

            MESONET STATION FW9779 MITCHELL.

0102 AM     TSTM WND GST     4 ENE ALEXANDRIA        43.67N 97.71W
05/30/2022  M52 MPH          HANSON             SD   MESONET

            MESONET STATION 213 SD RWIS ALEXANDRIA.

0103 AM     TSTM WND GST     3 N MITCHELL            43.77N 98.04W
05/30/2022  M55 MPH          DAVISON            SD   ASOS

            ASOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

0108 AM     TSTM WND GST     5 S FREEMAN             43.28N 97.42W
05/30/2022  M62 MPH          HUTCHINSON         SD   MESONET

            MESONET STATION 163 SD RWIS FREEMAN.

0112 AM     TSTM WND GST     5 S CANOVA              43.81N 97.49W
05/30/2022  M78 MPH          MCCOOK             SD   MESONET

            MESONET STATION FW2665 CANOVA.

0117 AM     TSTM WND GST     2 NE YANKTON            42.92N 97.37W
05/30/2022  M54 MPH          YANKTON            SD   AWOS

            AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.

0127 AM     TSTM WND GST     3 SE MONTROSE           43.67N 97.15W
05/30/2022  M62 MPH          MCCOOK             SD   MESONET

            MESONET STATION 18 SD RWIS MONTROSE.

0134 AM     TSTM WND GST     2 WSW GAYVILLE          42.88N 97.22W
05/30/2022  M53 MPH          YANKTON            SD   MESONET

            MESONET STATION 197 SD RWIS GAYVILLE.

0143 AM     TSTM WND GST     3 SE WALL LAKE          43.50N 96.92W
05/30/2022  M56 MPH          MINNEHAHA          SD   MESONET

            MESONET STATION SFWS2 SIOUX FALLS 10 WSW (SD
            MESONET).

0146 AM     TSTM WND GST     2 ESE COLTON            43.77N 96.89W
05/30/2022  M61 MPH          MINNEHAHA          SD   MESONET

            MESONET STATION CTNS2 COLTON 2 ESE (SD
            MESONET).

0147 AM     HAIL             5 W SIOUX FALLS         43.53N 96.84W
05/30/2022  U1.00 INCH       MINNEHAHA          SD   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0152 AM     TSTM WND GST     5 SSE CENTERVILLE       43.05N 96.90W
05/30/2022  M57 MPH          CLAY               SD   MESONET

            MESONET STATION BFMS2 BERESFORD 7 WSW (SD
            MESONET).

0154 AM     TSTM WND GST     3 W DELL RAPIDS         43.82N 96.78W
05/30/2022  M58 MPH          MINNEHAHA          SD   MESONET

            MESONET STATION 17 SD RWIS DELL RAPIDS.

0154 AM     TSTM WND GST     1 ENE MADISON           44.02N 97.08W
05/30/2022  M68 MPH          LAKE               SD   AWOS

            AWOS STATION KMDS MADISON AIRPORT.

0154 AM     TSTM WND GST     3 W DELL RAPIDS         43.82N 96.78W
05/30/2022  M58 MPH          MINNEHAHA          SD   MESONET

0156 AM     TSTM WND GST     4 S ARLINGTON           44.30N 97.13W
05/30/2022  M73 MPH          KINGSBURY          SD   MESONET

            MESONET STATION 162 SD RWIS ARLINGTON.

0159 AM     NON-TSTM WND GST 1 ESE DALLAS            43.23N 99.49W
05/30/2022  M53 MPH          GREGORY            SD   MESONET

            MESONET STATION 307 SD RWIS DALLAS.

0200 AM     TSTM WND GST     3 SE BALTIC             43.73N 96.68W
05/30/2022  M53 MPH          MINNEHAHA          SD   MESONET

            MESONET STATION BTCS2 BALTIC 3 SE (SD
            MESONET).

0201 AM     TSTM WND GST     3 NNW SIOUX FALLS       43.58N 96.75W
05/30/2022  M69 MPH          MINNEHAHA          SD   ASOS

            ASOS STATION KFSD SIOUX FALLS AIRPORT.

0209 AM     TSTM WND GST     2 SW BROOKINGS          44.28N 96.82W
05/30/2022  M56 MPH          BROOKINGS          SD   AWOS

            AWOS STATION KBKX BROOKINGS MUNICIPAL
            AIRPORT.

0209 AM     NON-TSTM WND GST 5 SSW WORTHING          43.26N 96.80W
05/30/2022  M52 MPH          LINCOLN            SD   MESONET

            MESONET STATION 176 SD RWIS DAVIS.

0215 AM     TSTM WND GST     3 NNE FLANDREAU         44.09N 96.58W
05/30/2022  M55 MPH          MOODY              SD   MESONET

            MESONET STATION FLNS2 FLANDREAU 3 NNE (SD
            MESONET).

0215 AM     NON-TSTM WND GST 2 E DIXON               43.39N 99.44W
05/30/2022  M64 MPH          GREGORY            SD   MESONET

            MESONET STATION 283 SD RWIS DIXON.

0216 AM     TSTM WND GST     1 WSW BEAVER CREEK      43.61N 96.38W
05/30/2022  M70 MPH          ROCK               MN   MESONET

0225 AM     NON-TSTM WND GST 14 W PLATTE             43.39N 99.12W
05/30/2022  M73 MPH          CHARLES MIX        SD   MESONET

            MESONET STATION 154 SD RWIS PLATTE-WINNER
            BRIDGE.

0258 AM     TSTM WND GST     2 ENE WORTHINGTON       43.63N 95.57W
05/30/2022  M68 MPH          NOBLES             MN   AWOS

            AWOS STATION KOTG WORTHINGTON AIRPORT.

0303 AM     TSTM WND GST     1 W MARSHALL            44.45N 95.82W
05/30/2022  M66 MPH          LYON               MN   AWOS

            AWOS STATION KMML MARSHALL MUNICIPAL
            AIRPORT.

0305 AM     TSTM WND GST     1 N TRACY               44.25N 95.62W
05/30/2022  M53 MPH          LYON               MN   AWOS

            AWOS STATION KTKC TRACY AIRPORT.

0334 AM     HAIL             2 ESE YANKTON           42.88N 97.36W
05/30/2022  M1.00 INCH       YANKTON            SD   PUBLIC

&&
Local storm report, May 30, 7:21 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
721 AM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     3 SW GALVA              42.47N 95.45W
05/30/2022                   IDA                IA   PUBLIC

            TREES DOWN AND DAMAGE TO OUTBUILDINGS.

&&

PS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:24 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix36 min
May 29, 10:57 PM CDTSevere Thunderstorm WarningFSDBrule33 min
May 29, 11:16 PM CDTSevere Thunderstorm WarningFSDGregory44 min
May 29, 11:52 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Gregory38 min
May 29, 11:58 PM CDTSevere Thunderstorm WarningFSDMiner, Sanborn47 min
May 30, 12:22 AM CDTSevere Thunderstorm WarningFSDClay23 min
May 30, 12:26 AM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld, Sanborn49 min
May 30, 12:45 AM CDTSevere Thunderstorm Warning Considerable damage threatFSDBon Homme, Yankton45 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFSDAurora, Davison, Hanson, Hutchinson, Lake, McCook and 2 more41 min
May 30, 1:01 AM CDTTornado WarningFSDYankton29 min
May 30, 1:11 AM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury19 min
May 30, 1:23 AM CDTSevere Thunderstorm WarningFSDLincoln, Turner37 min
May 30, 1:28 AM CDTSevere Thunderstorm Warning Considerable damage threatFSDBrookings, Lake, McCook, Miner, Minnehaha, Moody32 min
May 30, 1:28 AM CDTSevere Thunderstorm WarningFSDClay, Hutchinson, Turner, Yankton32 min
May 30, 1:37 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Union23 min
May 30, 1:41 AM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner34 min
May 30, 1:58 AM CDTSevere Thunderstorm Warning Considerable damage threatFSDMinnehaha, Moody47 min
May 30, 1:58 AM CDTTornado WarningFSDLincoln32 min
May 30, 2:00 AM CDTSevere Thunderstorm Warning Considerable damage threatFSDLincoln, Union45 min
May 30, 2:05 AM CDTTornado WarningFSDMinnehaha25 min
May 30, 2:40 AM CDTHigh Wind WarningFSDAurora, Bon Homme, Brule, Charles Mix, Davison, Douglas and 4 more104 min
May 30, 3:34 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Yankton26 min
May 30, 4:24 AM CDTWind AdvisoryFSDAurora, Bon Homme, Brookings, Charles Mix, Clay, Davison and 13 more19 hr
May 30, 8:15 AM CDTSevere Thunderstorm WarningFSDLincoln, Union30 min
May 30, 8:38 AM CDTSevere Thunderstorm WarningFSDLincoln, Union11 min
May 30, 8:55 AM CDTRiver Flood WarningFSDDavison, Hanson66 days
May 30, 12:23 PM CDTSevere Thunderstorm WarningFSDKingsbury7 min
May 30, 12:25 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDBon Homme, Charles Mix, Douglas, Hutchinson50 min
May 30, 1:04 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDDavison, Hanson, Hutchinson, McCook41 min
May 30, 1:20 PM CDTTornado WarningFSDLake, McCook, Miner25 min
May 30, 1:48 PM CDTTornado WarningFSDLake, McCook27 min
May 30, 2:13 PM CDTTornado WarningFSDLake, Minnehaha, Moody47 min
May 30, 2:19 PM CDTTornado WarningFSDBrookings, Kingsbury, Lake26 min
May 30, 2:44 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha31 min
May 30, 2:48 PM CDTTornado WarningFSDBrookings27 min
May 30, 3:06 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDMinnehaha24 min
May 30, 3:14 PM CDTTornado WarningFSDMinnehaha31 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Yankton30 min
May 30, 5:51 PM CDTSevere Thunderstorm WarningFSDLake, Lincoln, McCook, Minnehaha, Turner24 min
May 30, 6:02 PM CDTSevere Thunderstorm WarningFSDLake, Moody28 min
May 30, 6:21 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Yankton24 min
May 30, 6:22 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Moody38 min
May 30, 6:46 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner29 min
May 30, 2:20 AM CDTTornado WarningFSDLyon, Osceola40 min
May 30, 2:22 AM CDTTornado WarningFSDLyon, O'Brien, Osceola, Sioux23 min
May 30, 2:40 AM CDTSevere Thunderstorm Warning Considerable damage threatFSDDickinson, Lyon, Osceola65 min
May 30, 6:55 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay, O'Brien35 min
May 30, 7:26 AM CDTSevere Thunderstorm WarningFSDClay, Dickinson, O'Brien, Osceola34 min
May 30, 8:56 AM CDTSevere Thunderstorm WarningFSDCherokee, Ida, Plymouth, Woodbury34 min
May 30, 4:15 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson, O'Brien, Osceola30 min
May 30, 4:36 PM CDTSevere Thunderstorm WarningFSDDickinson24 min
May 30, 4:45 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson15 min
May 30, 4:55 PM CDTSevere Thunderstorm WarningFSDDickinson35 min
May 30, 6:45 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson, Lyon, O'Brien, Osceola, Sioux45 min
May 30, 2:18 AM CDTTornado WarningFSDRock27 min
May 30, 2:24 AM CDTTornado WarningFSDNobles, Rock36 min
May 30, 2:32 AM CDTTornado WarningFSDMurray, Pipestone28 min
May 30, 2:47 AM CDTSevere Thunderstorm Warning Considerable damage threatFSDLyon28 min
May 30, 2:51 AM CDTTornado WarningFSDCottonwood, Murray24 min
May 30, 3:04 AM CDTTornado WarningFSDLyon26 min
May 30, 3:10 AM CDTSevere Thunderstorm Warning Considerable damage threatFSDLyon35 min
May 30, 3:27 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDMurray, Nobles, Pipestone, Rock48 min
May 30, 3:44 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDLincoln, Lyon, Murray, Pipestone46 min
May 30, 4:08 PM CDTTornado WarningFSDLyon37 min
May 30, 4:11 PM CDTSevere Thunderstorm WarningFSDCottonwood, Murray49 min
May 30, 4:44 PM CDTTornado WarningFSDCottonwood, Jackson31 min
May 30, 6:41 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray, Nobles, Pipestone, Rock49 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.